# SDR UALA2009071001990

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT, STRAP CORRODED, STA 1540, STR 39L - 38L.  MAJOR REPAIR ACCOMPLISHED.  CORROSION ON SHEAR TIE EXCEEDED ALLOWABLE LIMITS FOR VERTICAL LEG.  REMOVED SHEAR TIE, LOCATED AND DRILLED NEW 140T2102-585 SHEAR TIE AND INSTALLED.
